# SDR NACA2019111800144

- Difficulty date: November 18, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 99,564 hours, 16,388 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 112T21019
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: LEFT WING @ WS97.95 AT STRUCTURE BRACKET LOWER HOLE HAS TOOLING MARKS FROM REMOVAL. CORRECTIVE ACTION: REPAIRED HOLES AS REQUIRED IAW AMES REA 47930REA04.
